MathSciNet Relay Station
MathSciNet bibliographic data
MR382103 06A35
Davey, B. A.; Poguntke, W.; Rival, I. A characterization of semi-distributivity. Algebra Universalis 5 (1975), 72–75.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement